# SDR SIMA200109803

- Difficulty date: April 8, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

OKC - FLT 3574 - CREW ABORTED TAKEOFF DUE TO OVER TEMP ON NR 1 ENGINE.  APPROX 1200 DEGREES FOR 3 SECONDS.  REMOVED AND REPLACED NR 1 ENGINE IAW AMM.  OPS CHECK GOOD IAW AMM.  AIRCRAFT RETURNED TO SERVICE.  (M)
